Aequationes Mathematicae, ( ISI ), Volume (94), No (1), Year (2020-2) , Pages (103-121)

Title : ( p-angular distance orthogonality )

Authors: Jamal Rooin , Setareh Rajabi , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We present a new orthogonality which is based on p-angular distance in normed linear spaces. This orthogonality generalizes the Singer and isosceles orthogonalities to a vast extent. Some important properties of this orthogonality, such as the -existence and the -diagonal existence, are established with giving some natural bounds for . It is shown that a real normed linear space is an inner product space if and only if the p-angular distance orthogonality is either homogeneous or additive. Several examples are presented to illustrate the results.


, Normed linear space; p, angular distance; orthogonality; characterization of inner product spaces.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {جمال روبین and ستاره رجبی and Sal Moslehian, Mohammad},
title = {p-angular distance orthogonality},
journal = {Aequationes Mathematicae},
year = {2020},
volume = {94},
number = {1},
month = {February},
issn = {0001-9054},
pages = {103--121},
numpages = {18},
keywords = {Normed linear space; p-angular distance; orthogonality; characterization of inner product spaces.},


%0 Journal Article
%T p-angular distance orthogonality
%A جمال روبین
%A ستاره رجبی
%A Sal Moslehian, Mohammad
%J Aequationes Mathematicae
%@ 0001-9054
%D 2020